# SDR DALA2017031602154

- Difficulty date: March 12, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,860 hours, 29,183 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO A STRONG ACRID ODOR AFTER TAKE OFF. DECLARED EMERGENCY.   MAINTENANCE FOUND APU INLET DOOR CRACKED. CLEANED AND REPLACED APU INLET DOOR ASSEMBLY. NO ODOR FROM ENGINES, HOWEVER, ODOR WHEN RUNNING APU. PERFORMED FULL DUCT BURNOUT AND REPLACED COALESCER BAGS. NO FURTHER SMOKE OR ODOR.
